3 Ratings:

Colloidal Silver Turns Man Blue?


Description:

His name is Paul Karason, and he's blue.

Colloidal silver is a suspension of submicroscopic metallic silver particles in a colloidal base. Long-term use of silver preparations can lead to argyria, a condition in which silver salts deposit in the skin, eyes, and internal organs, and the skin turns ashen-gray. Many cases of argyria occurred during the pre-antibiotic era when silver was a common ingredient in nosedrops. When the cause became apparent, doctors stopped recommending their use, and reputable manufacturers stopped producing them. The official drug guidebooks (United States Pharmacopeia and National Formulary) have not listed colloidal silver products since 1975



Previous Media Next Media
Show more Show less

5 comments

  • Mselise#

    Mselise April 23, 2011 3:41:39 PM CEST

    Not this bs again. Colloidal silver when made correctly WILL NOT TURN YOUR SKIN BLUE! Even if drunk every day for years. This man made a huge mistake; he added salt to the water, also he used tap water (which is another no-no)Do some research, it may save your life one day.

  • Gunzenbomz#

    Gunzenbomz January 12, 2011 5:21:22 PM CET

    So those Avatar fans can change to blue..pass this video on!! mad]

  • Nedroj#

    Nedroj February 20, 2009 3:55:35 PM CET

    he is an alien =)

  • Ionman#

    Ionman February 20, 2009 11:03:14 AM CET

    that's a nice color...almost like a grey. I want this color on my skin, too. :D

  • Future7#

    Future7 February 20, 2009 10:00:46 AM CET

    Looks Like Papa Smurf..Your only supposed to take colloidal silver when your sick, etc. Not constantly.. Damnn....



‚Äč  
Visit Disclose.tv on Facebook